Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nice sets of multi-indices


Authors: W. R. Madych and P. Szeptycki
Journal: Proc. Amer. Math. Soc. 69 (1978), 70-72
MSC: Primary 42A16
DOI: https://doi.org/10.1090/S0002-9939-1978-0481857-3
MathSciNet review: 0481857
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Finite sets, A, of n-tuples for which $ {({\Sigma _{\alpha \in A}}(\prod _{j = 1}^n\vert{x_j}{\vert^{{\alpha _j}}}))^{ - p}},p > 0$, is integrable over $ {R^n}$ are given a simple characterization. Applications to certain Fourier multiplier theorems are mentioned.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A16

Retrieve articles in all journals with MSC: 42A16


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0481857-3
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society